Zeitschrift für angewandte Mathematik und Physik

, Volume 64, Issue 6, pp 1699–1710 | Cite as

Existence of solutions for the 3D-micropolar fluid system with initial data in Besov–Morrey spaces

  • Lucas C. F. Ferreira
  • Juliana C. Precioso


In this paper, we show a local-in-time existence result for the 3D micropolar fluid system in the framework of Besov–Morrey spaces. The initial data class is larger than the previous ones and contains strongly singular functions and measures.

Mathematics Subject Classification (2000)

Primary 35Q35 76D03 76A05 Secondary 35A01 35A02 35B30 42B35 76D05 


Micropolar fluids Well-posedness Besov–Morrey spaces 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Chen J., Chen Z.-M., Dong B.-Q.: Uniform attractors of non-homogeneous micropolar fluid flows in non-smooth domains. Nonlinearity 20(7), 1619–1635 (2007)MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    Chen Q., Miao C.: Global well-posedness for the micropolar fluid system in the critical Besov spaces. J. Differ. Equ. 252, 2698–2724 (2012)MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    Dong B.-Q., Zhang W.: On the regularity criterion for three-dimensional micropolar fluid flows in Besov spaces. Nonlinear Anal. 73(7), 2334–2341 (2010)MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    Dong B.-Q., Zhang Z.: Global regularity of the 2D micropolar fluid flows with zero angular viscosity. J. Differ. Equa. 249(1), 200–213 (2010)MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    Eringen A.C.: Theory of micropolar fluids. J. Math. Mech. 16, 1–18 (1966)MathSciNetGoogle Scholar
  6. 6.
    Ferreira L.C.F., Precioso J.C.: Existence and asymptotic behaviour for the parabolic-parabolic Keller-Segel system with singular data. Nonlinearity 24(5), 1433–1449 (2011)MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    Ferreira L.C.F., Villamizar-Roa E.J.: Micropolar fluid system in a space of distributions and large time behavior. J. Math. Anal. Appl. 332, 1424–1444 (2007)MathSciNetCrossRefGoogle Scholar
  8. 8.
    Ferreira L.C.F., Villamizar-Roa E.J.: On the existence and stability of solutions for the micropolar fluids in exterior domains. Math. Meth. Appl. Sci. 30, 1185–1208 (2007)MathSciNetCrossRefzbMATHGoogle Scholar
  9. 9.
    Gala S.: On regularity criteria for the three-dimensional micropolar fluid equations in the critical Morrey-Campanato space. Nonlinear Anal. Real World Appl. 12(4), 2142–2150 (2011)MathSciNetCrossRefzbMATHGoogle Scholar
  10. 10.
    Giga Y., Miyakawa T.: Navier-Stokes flow in R 3 with measures as initial vorticity and Morrey spaces. Commun. Partial Differ. Equa. 14(5), 577–618 (1989)MathSciNetCrossRefzbMATHGoogle Scholar
  11. 11.
    Kato T.: Strong solutions of the Navier-Stokes equation in Morrey spaces. Bol. Soc. Brasil. Mat. 22(2), 127–155 (1992)MathSciNetCrossRefzbMATHGoogle Scholar
  12. 12.
    Kato T.: L p-solutions of the Navier-Stokes equation in R n with applications to weak solutions. Math. Z. 187(4), 471–480 (1984)MathSciNetCrossRefzbMATHGoogle Scholar
  13. 13.
    Koch H., Tataru D.: Well-posedness for the Navier-Stokes equations. Adv. Math. 157, 22–35 (2001)MathSciNetCrossRefzbMATHGoogle Scholar
  14. 14.
    Kozono H., Hideo Y.: Semilinear heat equations and the Navier-Stokes equation with distributions in new function spaces as initial data. Commun. Partial Differ Equ. 19(5-6), 959–1014 (1994)CrossRefzbMATHGoogle Scholar
  15. 15.
    Lemarié-Rieusset P.: Recent Developments in the Navier-Stokes Problem. Chapman & Hall, Boca Raton (2002)CrossRefzbMATHGoogle Scholar
  16. 16.
    Lukaszewicz G.: Micropolar Fluids, Theory and Applications, Modeling and Simulation in Science, Engineering and Technology. Birkhäuser, Boston (1999)Google Scholar
  17. 17.
    Lukaszewicz G., Tarasinska A.: On H1-pullback attractors for nonautonomous micropolar fluid equations in a bounded domain. Nonlinear Anal. 71(3-4), 782–788 (2009)MathSciNetCrossRefzbMATHGoogle Scholar
  18. 18.
    Lukaszewicz G., Sadowski W.: Uniform attractor for 2D magneto-micropolar fluid flow in some unbounded domains. Z. Angew. Math. Phys. 55(2), 247–257 (2004)MathSciNetCrossRefzbMATHGoogle Scholar
  19. 19.
    Mazzucato A.L.: Besov–Morrey spaces: function space theory and applications to non-linear PDE. Trans. Am. Math. Soc. 355(4), 1297–1364 (2003)MathSciNetCrossRefzbMATHGoogle Scholar
  20. 20.
    Taylor M.E.: Analysis on Morrey spaces and applications to Navier-Stokes and other evolution equations. Commun. Partial Differ. Equ. 17, 1407–1456 (1992)CrossRefzbMATHGoogle Scholar
  21. 21.
    Szopa P.: Gevrey class regularity for solutions of micropolar fluid equations. J. Math. Anal. Appl. 351(1), 340–349 (2009)MathSciNetCrossRefzbMATHGoogle Scholar
  22. 22.
    Szopa P.: On existence and regularity of solutions for 2-D micropolar fluid equations with periodic boundary conditions. Math. Methods Appl. Sci. 30(3), 331–346 (2007)MathSciNetCrossRefzbMATHGoogle Scholar
  23. 23.
    Villamizar-Roa E.J., Rodríguez-Bellido M.A.: Global existence and exponential stability for the micropolar fluid system. Z. Angew. Math. Phys. 59(5), 790–809 (2008)MathSciNetCrossRefzbMATHGoogle Scholar
  24. 24.
    Yamaguchi N.: Existence of global solution to the micropolar fluid system in bounded domain. Math. Meth. Appl. Sci. 28(13), 1507–1526 (2005)CrossRefzbMATHGoogle Scholar
  25. 25.
    Yuan B.: On regularity criteria for weak solutions to the micropolar fluid equations in Lorentz space. Proc. Am. Math. Soc. 138(6), 2025–2036 (2010)CrossRefzbMATHGoogle Scholar
  26. 26.
    Yuan J.: Existence theorem and blow-up criterion of the strong solutions to the magneto-micropolar fluid equations. Math. Methods Appl. Sci. 31(9), 1113–1130 (2008)MathSciNetCrossRefzbMATHGoogle Scholar
  27. 27.
    Zhang Z., Yao Z.-A., Wang X.: A regularity criterion for the 3D magneto-micropolar fluid equations in Triebel-Lizorkin spaces. Nonlinear Anal. 74(6), 2220–2225 (2011)MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer Basel 2013

Authors and Affiliations

  1. 1.IMECC-Departamento de MatemáticaUniversidade Estadual de CampinasCampinasBrazil
  2. 2.IBILCE-Departamento de MatemáticaUniversidade Estadual PaulistaSão José do Rio PretoBrazil

Personalised recommendations